I’ve been there....

O

Orchard29

Member
Joined
Aug 29, 2017
Messages
5
#1
Last year I felt that the earth was caving in on me. I have 21 year old son, loving parents, siblings and good friends yet I felt suffocated.
Each day was such a struggle to function.
Worst of all my son was suffering due to my depression.
I went to my doctors and was prescribed Prozac. Was very dubious at first but have now upped my dose to 40mg and feel like a different person.
It took two weeks of taking 20mg and I could literally feel the tension leaving me.
With 40mg I feel like all of my woes are just menial and I’m smiling for the the first time in a long time.
I’m so much better for it all round.
There’s a stigma with anti-depressive tabs which I bought in to.
But they work and helped me no end.
Life is short....get help if you need it x
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,440
Location
Fort Lauderdale, Florida, USA
#2
I am SO GLAD you feel better and the prozac helps you.

It's a crap shoot taking meds. I took prozac for one week and developed lupus, a horrible disease. It's a strange form of medicine, this psychiatry, where one person is helped tremendously and another person harmed.
 
N

Nightingale77

Active member
Joined
May 24, 2017
Messages
30
#3
Hugs... I’m Glad you are seeking help and trying to heal. It takes a lot of courage, strength and every ounce of energy you have! And it’s such a wonderful blessing to have you in this forum to encourage members here to seek help. We just need someone to cheer us on and just tell us that it’s ok to ask for help. We don’t have to carry all the burden on our own. Thank you for being such a blessing to everyone! Praying for you! God bless!
 
O

Orchard29

Member
Joined
Aug 29, 2017
Messages
5
#4
Wow...wasn’t expecting such a reply, thank you x
It’s an uphill struggle and I think I’m winning at the moment but I don’t ever take if for granted as I know the dark side.
God Bless you too xx
 
O

Orchard29

Member
Joined
Aug 29, 2017
Messages
5
#5
It is a crap shoot, you’re so right. Sorry to hear of your experience with Prozac.
Don’t give up on medication...it’s trial and error.
Have you tried Citalapram? Most popular choice...
Best of luck xx